An algorithm to compute the cdf of the product of two normal random variables

Meeker, William Q., Escobar, Luis A. . Communications in Statistics: Simulation and Computation 1994. 23 :271-280

Locate this article in:

Bibtex

@article{CIS-118609,
  Author = {Meeker, William Q. and Escobar, Luis A.},
  Title = {An algorithm to compute the cdf of the product of two normal random variables},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {23},
  Year = {1994},
  Pages = {271--280},
  Keywords = {}
}

Similar articles